Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax

Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates

About this Title

Steve Hofmann, Department of Mathematics, University of Missouri, Columbia, Missouri 65211, Guozhen Lu, Department of Mathematics, Wayne State University, Detroit, Michigan 48202, Dorina Mitrea, Department of Mathematics, University of Missouri, Columbia, Missouri 65211, Marius Mitrea, Department of Mathematics, University of Missouri, Columbia, Missouri 65211 and Lixin Yan, Department of Mathematics, Zhongshan University, Guangzhou, 510275, People’s Republic of China

Publication: Memoirs of the American Mathematical Society
Publication Year: 2011; Volume 214, Number 1007
ISBNs: 978-0-8218-5238-5 (print); 978-1-4704-0624-0 (online)
Published electronically: March 22, 2011
MathSciNet review: 2868142
Keywords:Hardy space, non-negative self-adjoint operator, Davies-Gaffney condition, atom, molecule, BMO, Schrödinger operators, space of homogeneous type.
MSC: Primary 42B20, 42B25; Secondary 46B70, 47G30

View full volume PDF

View other years and numbers:

Table of Contents


  • Chapter 1. Introduction
  • Chapter 2. Notation and preliminaries
  • Chapter 3. Davies-Gaffney estimates
  • Chapter 4. The decomposition into atoms
  • Chapter 5. Relations between atoms and molecules
  • Chapter 6. $\mathrm {BMO}_{L,M}(X)$: Duality with Hardy spaces
  • Chapter 7. Hardy spaces and Gaussian estimates
  • Chapter 8. Hardy spaces associated to Schrödinger operators
  • Chapter 9. Further properties of Hardy spaces associated to operators


Let be a metric space with doubling measure, and be a non-negative, self-adjoint operator satisfying Davies-Gaffney bounds on . In this article we present a theory of Hardy and BMO spaces associated to , including an atomic (or molecular) decomposition, square function characterization, and duality of Hardy and BMO spaces. Further specializing to the case that is a Schrödinger operator on with a non-negative, locally integrable potential, we establish additional characterizations of such Hardy spaces in terms of maximal functions. Finally, we define Hardy spaces for , which may or may not coincide with the space , and show that they interpolate with spaces by the complex method.

References [Enhancements On Off] (What's this?)